Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 18, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 17, 2006, 1:01 AM PDT for Elko County, Nevada. It took effect at Apr 17, 2006, 8:25 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 1:01 AM PDT (08:01 UTC)
- In effect from
- Apr 17, 2006, 8:25 AM PDT
- Expired
- Apr 17, 2006, 6:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KLKN 170801 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 101 AM PDT MON APR 17 2006 ...HIGH WINDS TODAY IN NORTHEAST NEVADA... .A STRONG PRESSURE GRADIENT WILL BUILD ACROSS EASTERN ELKO COUNTY THIS MORNING IN THE WAKE OF A STRONG COLD FRONT THAT MOVEDTHROUGH THE AREA. STRONG WINDS WILL CONTINUE THROUGH THE DAY...EASING OFF TOWARDS SUNSET. NVZ033-172015- /O.NEW.KLKN.WI.Y.0018.060417T0801Z-060418T0100Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 101 AM PDT MON APR 17 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS75 KLKN 171418 CCA NPWLKN URGENT - WEATHER MESSAGE...CORRECTION NATIONAL WEATHER SERVICE ELKO NV 713 AM PDT MON APR 17 2006 ...STRONG WINDS TODAY IN NORTHEAST NEVADA... .A STRONG PRESSURE GRADIENT WILL BUILD ACROSS EASTERN ELKO COUNTY TODAY IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA. STRONG WINDS WILL CONTINUE THROUGH THE DAY...EASING OFF TOWARDS SUNSET. NVZ033-180100- /O.NEW.KLKN.WI.Y.0018.060417T0801Z-060418T0100Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 713 AM PDT MON APR 17 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HARMER
000 WWUS75 KLKN 171525 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 825 AM PDT MON APR 17 2006 ...STRONG WINDS TODAY IN EXTREME EASTERN ELKO AND NORTHERN NYE COUNTIES... .A STRONG PRESSURE GRADIENT WILL BUILD ACROSS EASTERN ELKO COUNTY TODAY IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA. A STRONG PRESSURE GRADIENT IS CURRENTLY ACROSS NORTHERN NYE COUNTY. STRONG WINDS WILL DEVELOP ACROSS EASTERN ELKO COUNTY TODAY...EASING OFF TOWARDS SUNSET. STRONG WINDS WILL CONTINUE IN NORTHERN NYE COUNTY THIS MORNING...EASING OFF IN THE AFTERNOON. NVZ013-172000- /O.EXB.KLKN.WI.Y.0018.000000T0000Z-060417T2000Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 825 AM PDT MON APR 17 2006 ...WIND ADVISORY IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH 1 PM AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ033-180100- /O.CON.KLKN.WI.Y.0018.000000T0000Z-060418T0100Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 825 AM PDT MON APR 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RCS
000 WWUS75 KLKN 171934 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1234 PM PDT MON APR 17 2006 ...STRONG WINDS TODAY IN EXTREME EASTERN ELKO AND NORTHERN NYE COUNTIES... .A STRONG PRESSURE GRADIENT WILL BUILD ACROSS EASTERN ELKO COUNTY TODAY IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA. A STRONG PRESSURE GRADIENT IS CURRENTLY ACROSS NORTHERN NYE COUNTY. STRONG WINDS WILL DEVELOP ACROSS EASTERN ELKO COUNTY TODAY... EASING OFF TOWARDS SUNSET. STRONG WINDS WILL CONTINUE IN NORTHERN NYE COUNTY THIS MORNING...EASING OFF IN THE AFTERNOON. NVZ013-180100- /O.EXT.KLKN.WI.Y.0018.000000T0000Z-060418T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 1234 PM PDT MON APR 17 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH 6 PM AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ033-180100- /O.EXT.KLKN.WI.Y.0018.060417T2000Z-060418T0100Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 1234 PM PDT MON APR 17 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL DEVELOP THIS AFTERNOON AND LAST THROUGH 6 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RCS
000 WWUS75 KLKN 172114 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 214 PM PDT MON APR 17 2006 ...STRONG WINDS TODAY IN EXTREME NORTHERN NYE COUNTIES... .A STRONG PRESSURE GRADIENT WILL CONTINUE ACROSS NORTHERN NYE COUNTY THIS AFTERNOON...BEFORE EASING OFF TOWARD SUNSET. NVZ033-172215- /O.CAN.KLKN.WI.Y.0018.000000T0000Z-060418T0100Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 214 PM PDT MON APR 17 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR EXTREME EASTERN ELKO COUNTY. NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS AFTERNOON INTO THIS EVENING ACROSS EXTREME EASTERN ELKO COUNTY. HOWEVER...WINDS ARE EXPECTED TO STAY BELOW WIND ADVISORY CRITERIA. $$ NVZ013-180100- /O.CON.KLKN.WI.Y.0018.000000T0000Z-060418T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 214 PM PDT MON APR 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE THROUGH 6 PM AT 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RCS
000 WWUS75 KLKN 180037 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 537 PM PDT MON APR 17 2006 NVZ013-180145- /O.EXP.KLKN.WI.Y.0018.000000T0000Z-060418T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 537 PM PDT MON APR 17 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. WINDS IN NORTHERN NYE COUNTY HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER...STRONG NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...THEN GRADUALLY DIMINISH TO 15 TO 20 MPH BY MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 16, 9:45 PM PDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 16, 9:45 PM PDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 945 PM PDT SUN APR 16 2006 .SYNOPSIS...RAIN WILL CHANGE TO SNOW OVERNIGHT WITH SNOW SHOWERS CONTINUING THROUGH MONDAY. TEMPERATURES MONDAY WILL BE CHILLY. A WARMING TREND WILL BEGIN TUESDAY AND CONTINUE THROUGH THURSDAY. ANOTHER WEATHER SYSTEM WILL BRING A CHANCE OF SHOWERS FRIDAY THROUGH SUNDAY. && .UPDATE...SFC FRONT CONTINUING TO SLOWLY PUSH SOUTH AND EAST WITH BOUNDARY RIGHT ALONG HIGHWAY 50 CORRIDOR AT THIS HOUR AS MAIN UPPER TROUGH PUSHES THROUGH THE SILVER STATE THIS HOUR. SFC PRESSURE GRADIENT BETWEEN ELKO AND SLC BEEN ABOUT 6 MB AND JUST NOT SEEING WIND ADVISORY CRITERIA SO WILL LET WIND ADVISORY EXPIRE ON TIME THOUGH BREEZY TO WINDY CONDITIONS EXPECTED FOR THE REST OF THE NIGHT ACROSS EASTERN AND CENTRAL NV. WEST WENDOVER WILL REMAIN NEAR ADVISORY CRITERIA...BUT DO NOT HAVE THE CONFIDENCE TO EXTEND THE ADVISORY. KLRX RADAR SHOWING BAND OF PRECIP CURRENTLY EXTENDS FROM JARBIDGE SW THROUGH BATTLE MOUNTAIN TO FALLON. THIS PRECIP BAND...MAINLY SNOW NOW AS COLDER AIR CONTINUES TO WORK INTO THE CWFA...CONTINUES TO TRAIN OVER THE FORE-MENTIONED AREA BUT GIVEN RECENT WARMTH SNOWFALL FINALLY STARTING TO STICK IN SOME VALLEY LOCATIONS. HOWEVER...GIVEN CURRENT RIVER AND STREAM CONCERNS PRECIP TRAINING AND LOCALIZED QPF MAXIMA... ALBEIT NOT THAT HIGH YET...IS NOT WHAT THE HUMBOLDT RIVER NEEDS FROM PALISADE WEST AS FLOODING LEVELS WILL REMAIN AT VARIOUS FLOOD STAGES THROUGH THE WEEK. THIS PRECIP HAS SLOWLY PUSH EAST OVERNIGHT WITH PRECIP ACROSS CNTRL AND SRN ELKO COUNTY NOT COMMENCING UNTIL MIDNIGHT AT THE EARLIEST. WINNEMUCCA HAS RECEIVED OVER A THIRD OF AN INCH OF PRECIP SO FAR WHICH NOW MOVES THEM INTO THE TOP 20 FOR ALL TIME WETTEST WATER YEARS...AND WE STILL HAVE 5 MONTHS PLUS TO GO. HOWEVER...CONSIDERING SNOW AMTS IN THE SIERRA AND WHAT THIS SYSTEM WILL BRING TO THE NRN PLAINS OVER THE NEXT 24-48 HOURS...WE HAD IT EASY. LATE TOMORROW WILL SEE GOOD DRYING TREND WITH UPPER LEVEL RIDGE OVER THE GREAT BASIN FOR MOST OF THE WEEK. ONLY PROBLEM WILL BE WARMING TEMPERATURES THAT WILL BEGIN TO MELT SNOWPACK THAT IS WELL ABOVE AVERAGE. WILL NEED TO MONITOR WILDHORSE DAM AND OWYHEE DOWNSTREAM AS DATA SHOWING WATER LEVELS ABOVE MONITOR STAGE WITH TREND SHOWING FLOOD LEVELS BEING MET SOON. FEHRN && .PREVIOUS DISCUSSION (204 PM)... .SHORT TERM...WILL KEEP MENTION OF WIND ADVISORY FOR SOUTHERN CWA THROUGH 10 PM. WINDS SHOULD WILL DECREASE BY MIDNIGHT AFTER COLD FRONT PASSES THROUGH. AIRMASS UNSTABLE WITH THUNDERSTORMS DEVELOPING ACROSS NORTHEASTERN NEVADA ATTM. WILL HAVE MENTION OF ISOLATED EVENING TSTMS IN FORECAST FOR ALL ZONES AS LI NEAR ZERO THROUGH 06Z. TROF AXIS OVER CWA OVERNIGHT WILL PUSH EASTWARD INTO UTAH MONDAY. THIS RESULTS IN A COLD NORTHWEST FLOW OVER NORTHERN AND CENTRAL MONDAY. SEVERAL VORT LOBES PASS THROUGH CWA TONIGHT SO EXPECT SNOWFALL AMOUNTS AROUND 1 TO 3 INCHES...EXCEPT AREAS NEAR RUBIES AND MTNS WITH UP TO 5 INCHES POSSIBLE. AIRMASS REMAINS UNSTABLE MONDAY FOR CONVECTIVE SNOW SHOWERS WITH DRYING FROM THE WEST DURING THE AFTERNOON AS H5 RIDGE BUILDS IN EASTERN PACIFIC. RIDGES SLIDES INTO NEVADA TUESDAY AND WEDNESDAY FOR A DRY AND WARMING TREND. WINDS WILL BE STRONG ACROSS THE CENTRAL NEVADA THIS EVENING. HARMER .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...HIGH AND DRY THROUGH EARLY FRIDAY ACCORDING TO LATEST EXTENDED MODELS. MODELS IN GENERAL AGREEMENT IN SLITTING SYSTEM ON FRIDAY AND SLOWING ITS EASTWARD MOVEMENT. MAIN ENERGY MOVES TO JUST OF CA COAST FRIDAY NIGHT INTO SATURDAY WHILE NORTHERN ENERGY EJECTS NORTHEAST INTO OREGON. AFTER THIS THE SYSTEM GETS INTERESTING...WITH SOME MODEL DIFFERENCES IN EASTWARD PROGRESSION AND TRACK OF SYSTEM. IN GENERAL...EACH MODEL RUN HAS BEEN SLOWER AND A BIT MORE WEST WITH THIS CUT-OFF LOW. THEREFORE TWEAKED POPS TO BETTER MATCH THIS SLOWING OF THE SYSTEM...AND MAY HAVE TO FURTHER CUT BACK TIMING IF SLOWER MODEL TREND CONTINUES. LATEST GFSX MOS GUIDANCE REFLECTS THE SLOWER EASTWARD MOVEMENT OF THIS SYSTEM AND NOW HAS TEMPS IN THE 60S AND 70S BOTH THURSDAY AND FRIDAY...WITH FRIDAY SLIGHTLY WARMER. SO...TWEAKED TEMPS IN EXTENDED TOWARD WARMER MOS TEMPS FOR THOSE DAYS. RCS && .AVIATION...PAC WEATHER SYSTEM AFFECTING GREAT BASIN TODAY WITH MAINLY VFR OR MVFR CONDITIONS IN CLOUDS AND RAIN SHOWERS. THE PRECIPITATION WILL CHANGE TO SNOW THIS EVENING AS A COLD FRONT MOVES ACROSS THE REGION. EXPECT MVFR TO IFR CONDITIONS IN LOW VIS AND CIGS IN THE BAND OF SNOW THIS EVENING ACROSS NRN NV AND AROUND MIDNIGHT INTO THE EARLY MORNING IN ELY. THE HEAVIER SNOW WILL LAST FOR SEVERAL HOURS BEFORE CHANGING TO SNOW SHOWERS...WHICH WILL PERSIST THROUGH MONDAY. RCS && .HYDROLOGY...FLOODING CONTINUES ON THE HUMBOLDT RIVER FROM CARLIN TO WINNEMUCCA...ON THE MARYS RIVER AT DEETH...AND ON THE BRUNEAU RIVER AT ROWLAND. PLEASE SEE THE LATEST FLOOD STATEMENT...RNOFLSLKN/ && .LKN WATCHES/WARNINGS/ADVISORIES...FLOOD WARNINGS CONTINUES ON THE HUMBOLDT RIVER FROM CARLIN TO WINNEMUCCA...ON THE MARYS RIVER NEAR DEETH...AND ON THE BRUNEAU RIVER NEAR ROWLAND.
Hazardous weather outlook, Apr 16, 6:30 AM PDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 630 AM PDT SUN APR 16 2006 NVZ013-030>037-162229- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 630 AM PDT SUN APR 16 2006 THIS OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA .DAY ONE...TODAY AND TONIGHT. WINDS WILL BE STRONG TODAY ACROSS CENTRAL NEVADA...AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL BE OUT OF THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH...ACROSS SOUTHERN LANDER...SOUTHERN EUREKA...WHITE PINE...AND NORTHERN NYE COUNTIES. FURTHER NORTH...ACROSS HUMBOLDT AND ELKO COUNTIES...WINDS WILL BE BREEZY... OUT OF THE SOUTHWEST AT 15 TO 30 MPH. SHOWERS WILL SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS NEVADA TODAY...AHEAD OF A STRONG COLD FRONT. PRECIPITATION WILL CHANGE TO SNOW THIS AFTERNOON AND EVENING IN HUMBOLDT COUNTY...AND THIS EVENING AND OVERNIGHT ELSEWHERE. TWO TO FOUR INCHES OF SNOW WILL BE POSSIBLE IN THE MOUNTAINS OF NORTHERN AND CENTRAL NEVADA. VALLEYS COULD SEE AROUND AN INCH OF SNOW...WITH UP TO 2 INCHES LOCALLY. FLOOD WARNINGS REMAIN IN EFFECT FOR THE HUMBOLDT RIVER FROM CARLIN TO WINNEMUCCA...ON THE MARYS RIVER AT DEETH...AND ON THE BRUNEAU RIVER AT ROWLAND. FOR MORE DETAILS PLEASE REFER TO PRODUCT RNOFLSLKN OR WGUS85 KLKN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW WILL CONTINUE THROUGH MONDAY MORNING IN THE CENTRAL HIGHLANDS AND EAST. AN ADDITIONAL INCH OF ACCUMULATION WILL BE POSSIBLE LOCALLY. COOLER TEMPERATURES MONDAY AND TUESDAY SHOULD SLOW RISES ON AREA RIVERS. HOWEVER...TEMPERATURES WILL WARM UP STARTING WEDNESDAY. THIS WARMING WILL PRODUCE ENOUGH SNOWMELT TO BRING AREA RIVERS BACK UP LATER THIS WEEK. ANOTHER STORM SYSTEM NEXT FRIDAY AND SATURDAY... COULD PRODUCE ENOUGH RAIN TO BRING RIVERS UP FURTHER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. REA
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.